Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Red itchy rashes appeared on scrotum. Taking testim for low testosterone level. What's going on?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1882 Questions
Hello! On my scrotum, I have two quarter sized red areas. Within those red areas, all of my hair follicles look to have a pimple formed around the pore opening. At the hair roots, there are black spots. My scrotum is very tension and itchy, but my testicles are fine. I am in my sixties and have been use Testim 1% for about a year now, due to low testosterone levels without it. What is going on?
Posted Sun, 10 Mar 2013 in Testicle Problems
Answered by Dr. Kalpana Pathak 34 minutes later
Thanks for writing to us.
Seems like you have developed patches of lichen simplex chronicus ( a type of eczema)due to which the area involved has thickened with prominence of hair follicles and slight pigmentation. This could occur due to constant itching or sometimes fungal infection too precipitate this type of eczema.
To treat the same I would advise you to
Take tablet cetirizine twice in a day
Apply candid b cream over the area twice in a day( it contains steroid as well as clotrimazole cream)

Hopefully lesion should resolve in a week but if in case not much response is seen, kindly consult a dermatologist nearby to rule out other causes.

Hope that helps. Should there be any other query feel free to write back.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor